# SDR SIMA201125804

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 19,326 hours, 16,999 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569100402
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT AILERON INBOARD ATTACH FITTING HAS DAMAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
